# SDR ASAA2013102096206

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 23,990 hours, 7,120 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C5762
- Condition: Faulted
- Location: Master
- Part time: 23,843 hours, 7,048 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BATTERY DISHCHARGE LIGHT ILLUMINATED ON PUSHBACK.  ACFT GROUNDED. PERFORMED BATTERY DISCHARGE FIM 24-31, TASK 833.  FAULT WILL NOT RESET.  REF FAULT ISOLATION PROCEDURE, R & R BATTERY CHARGER M5, REF MM 24-31-21. GROUND VERIFICATION CHECKS NORMAL.
